first i want to say i'm only 29 and i have 2 kids and i've had an iud in for the past 9 years with no problems at all. went to the dr in oct for annual check up everything is great. here's my situation i got a normal period on nov 26th lasting 5-7 days or so. then on dec 15th again, normal period. then on dec 29th thought i was spotting but later in day there was blood like a period. wasnt like a normal period cause it only last 3 days and was very light, by light i mean not too much on pad and only blood when i would wipe-sorry for being graphic. then it was over and now it;s the 17th and last night i went to the bathroom and again there was blood. put on a pad today and very little blood as if it was the beginning of my period (i always got a little at first then by the second day it would be heavy). has this ever happened to anyone before? its not menopause i have no cramping just concerned on what it could be? any help would be great.
i spoke to my hubbys aunt, who is also a nurse, and she said that it does happen every so often and as long as there is no pains in abdomen and no fever its okay. i am on the copper T IUD and i even though they say its ok to leave it in for 12 years total i think i might have them replace it at they end of this year, by then i'll have it in for 10 years.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.